# SDR RAAIA00308213

- Difficulty date: August 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 10,533 hours, 10,972 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT MSG AIR TO GRN FAIL, IC 1-2 WOW INOP. MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF LANDING GEAR SYSTEM WITH NO DEFECTS NOTED.
